PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||Multi-agent scheduling on a single machine with max-form criteria|
|Authors: ||Cheng, T. C. Edwin|
Ng, Chi-to Daniel
Yuan, J. J.
|Issue Date: ||Jul-2008 |
|Citation: ||European journal of operational research, 16 Jul. 2008, v. 188, no. 2, p. 603-609.|
|Abstract: ||We consider multi-agent scheduling on a single machine, where the objective functions of the agents are of the max-form. For the feasibility model, we show that the problem can be solved in polynomial time even when the jobs are subject to precedence restrictions. For the minimality model, we show that the problem is strongly NP-hard in general, but can be solved in pseudo-polynomial-time when the number of agents is a given constant. We then identify some special cases of the minimality model that can be solved in polynomial-time.|
|Description: ||DOI: 10.1016/j.ejor.2007.04.040|
|Rights: ||European Journal of Operational Research © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.|
|Type: ||Journal/Magazine Article|
|Appears in Collections:||LMS Journal/Magazine Articles|
Locate publisher version via
All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.